# SDR USAA2014052200004

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,495 hours, 22,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: L0802
- Condition: Defective
- Location: R1 Door
- Part time: 12,061 hours, 6,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 DOOR SLIDE ASSEMBLY CONTACTS FUSELAGE WHEN FULL OPEN. R & R R1 DOOR RAFT & SLIDE ASSEMBLY IAW JOB CARD 26L00025011.
